Seroxat & Tinnitus

While you took Seroxat did you develop Tinnitus?

Or did withdrawing from Seroxat leave you with Tinnitus? From my research it does seem to be a very common complaint among people who have given up or are trying to give up Seroxat.

It seems Glaxo might be rather sensitive about any link between Seroxat and Tinnitus.

I think we should be told the facts.

9 Responses to “Seroxat & Tinnitus”

  1. bux Says:

    i know i had ear problems while taking seroxat,they even bled a few times ,but in withdrawal it is hell.Constant tinnatus,ringing ,buzzing,flapping,you name it i hear it.It is worse when laid down and if im exhausted,which doesnt take much these days,then it is absolutely annoying.
    I have the constant feeling that my right ear is blocked yet i have seen different doctors and they make light of it and basically don,t know what this is,also had a hearing test and i have perfect hearing,although i talk loud as i can hardly hear myself talk,suppose just another wierd and wonderful problem courtesy of GSK .

  2. Paul Cullen Says:

    I have had chronic binaural tinnitus for over ten years. When it started I was going through a particularly bad time in my life.
    Both my mother and father were diagnosed with cancer, my father subsequently died. I had been on and off Seroxat for quite a period but had never made the connection. I just put it down to stress.

  3. squirrel Says:

    I never suffered from Tinnitus until I stopped taking Seroxat and now 2 years later I still have this problem!!!

  4. ron Says:

    me too four months use in 2000 came with stopping seroxat.

  5. bob Says:

    took it for four months in 2000,after stopping it began and still there.like the whistle of an old tv set.

  6. Katja Says:

    My ears buzz, ring etc. etc. for over 3 years, I’m trying to give up seroxat, 2 mg. to go, but the tinnitus is still there.
    Thanx GSK! (not)

  7. christine bell Says:

    Hi, I have been off seroxat for 2 years 3 months and the tinitus is so bad, has anyone got better from this

  8. bob Says:

    (i ment 1990 instead of 2000) took it for four months in 2000,after stopping it began and still there.like the whistle of an old tv set. still ringing and beeping until I can’t cope anymore , than what!

  9. sherwet Says:

    Please has anyone got better from tinnitus i have taken seroxat for 6 months and i am off it since april i have hoped this ringing stops


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: